# SDR CA060717004

- Difficulty date: July 14, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 478441
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR FOUND SPRING OF ALTERNATE NLG RELEASE BROKEN AT THE LOWER END. NEW SPRING INSTALLED. FLEET INSPECTION SCHEDULED. (TC NR 20060717004)
